# SDR SWAA2014100232551

- Difficulty date: September 30, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 61,592 hours, 49,672 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER WING SUPPORT UNDER PANEL 5735 26 INCHES AFT RS & 8 UP FROM NR 3 FLAP TRACK ANGLE CRACKED.  R & R ANGLE IAW SRM.
